Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Anti Depressants and ED


Anti Depressants and ED

Ok so tomorrow im going into the doctor to talk about getting on some anti depressants. Mostly because i worry myself to death about every little thing. Another worry arrives, will i suffer from ED and have sexual side effects from this? Anyone on these boards on anti depressants or knows one i can ask for that wont have sexual side effects.

I already have this sort of mental thing that keeps me from having an erection sometimes, just worrying about it and such. But i can get over that, but i dont want it to be caused by some drug that i wont be able to think my way out of lol.

I take Paxil it will give you limpy! Try to stay away from it. I am now down to 10 mg and even that lowers the libido. This is true of all SSRI drugs but especially paxil.


Different SSRI’s will affect people in different ways. What works for one won’t for another.
I think Wellbutrin has the least effect if I remember correctly…..but then again, some can’t tolerate it.
Work with your doctor until you find the one that works best.

(Also….before the Grammar Police come after you-check out the FAQS….)

"God is dead"-Nietzsche

"Nietzsche is dead"-God

Cajun is correct. Wellbutrin has the best reputation for causing the least sexual fallout. However it may not be effective for all types of depression. It is worth discussing with your doctor, though.



Slick Willy,

I was on Celexa for 3 years. I have just 2 months ago kicked it. It helped me for a while but eventually became annoying. I felt like I didn’t know myself. Made a lot of bad decisions on it, too. I gained a great deal of weight and lost my libido and sexual function.

Kicking it was painful. Brain shocks, dizziness, weakness mostly. I went through withdrawel for 3 months. Anyone who says it isn’t addictive is a lying SOB! My libido is returning slowly, along with my erections.

I don’t know what you are going to get from your doctor but I suggest you put the name of the drug along with “side effects” into Google and do a search. Try to get some feedback from folks who aren’t involved with drug companies or doctors. Just other folk who have been on it or trying to get off of it. As you might have picked up, my faith in the medical/drug community is quite low.

Depression is bad, the drugs can help but don’t let them bite you in the ass.

First I tried strattera. It wiped me out physically, mentally, and sexually.

Then the doctor prescribed effexor. I did a Google and found a users’ group and got so scared I didn’t want to take it, but finally talked to the pharmacist who assured me that what I had read came from the relatively few people who were unhappy with it, because he sells a great deal of it. So I started and have ramped up to 150 mg/day. Sex shmex. I have managed a couple of times, but I can hardly wait to get off of it. Then there’s the withdrawal. The people in the users’ group talked about “brain shivers” which must be like Girth Brooks’ “brain shocks”. Google pulled up 281 references, nearly all related to effexor.

Sorry to run on like this, I don’t normally. It’s the med. (It’s a great excuse if nothing else.)



"Sadly, however, seconds after its launch, it undergoes SMEF, or Spontaneous Massive Existence Failure,and disappears." Douglas Adams

Girth Brooks:

When you got off celexa, did you go cold turkey or gradually reduce the dosage?


"Sadly, however, seconds after its launch, it undergoes SMEF, or Spontaneous Massive Existence Failure,and disappears." Douglas Adams

SSRI’s have a withdrawl syndrome. Usually based on the half life of the drug. I think Prozac has one of the longest half lives with 6 days or such. I am not too sure. Wait till one of the pharmacolgical gods speak. I am just a whack job student who hasn’t taken psychopharmacolgy yet.

“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

I was given Lexapro today, so…im going to try it. Im scared it will give me sexual probs but i guess i should give it a shot.

I have been on Lexapro for about a month. It takes a little more for me to get aroused ,but I still get hard ,and still have a high sex drive. Maybe thats just me.Also, what I read on the the package is true for me. It does delay ejaculation,which for me is a ok. When I was on Paxil, I remember my dick to get supper rock hard erections ,maybe that was from the high blood pressure meds.,I dont know. I quit the Paxil cold turkey,and yes I got them brain shivers.Fuck I thought I was loosen it.Another thing that I thought was weird .I smoked some smoke,and it seemed to intensify the effects about 10x. I thought I was going to have to go to the emergency room.

Hey Slickwillie where you at? I bet you havent slept much ,and feel like puking all the time ,hehe.Its pretty wierd cause your tired as hell,but cant sleep for shit.Those side effects from the Lexapro will wear off after about a week or so.

Im enjoyin the side effects actually, i was an insomniac as is lol. Although i find it hard to bring myself to excersize with as much zeal as i had before but itll be fine.

I can tell a difference already….but im still gonna ask for a welbutrin mix with the lexapro when i go back to my doc to counter any sexual side effects it might cause.

Only thing ive noticed is that my glans look smaller when i have an erection now, which totally blows since i already had a small glans problem to begin with. Makes the cock look so much smaller i swear! i sux. Need to find a fix badly.

I’ve been on Sertraline and Effexor, both of which are SSRIs, unless Im mistaken. With Sertraline I ended up feeling nauseous for the first two weeks. When I had Effexor I only had a couple of days feeling sick.

The only “positive” effect I had was that I didn’t have any ED, but it did take ages to cum. It didn’t feel as good building up to it, but when I came, I shot more, and it felt more intense…but it could take about 20 minutes just for a “quick one”. This side effect started on the first day.

Just as a little side note, I don’t think anti-depressants work for everyone. In my experience, they never worked; For the first two weeks I felt nauseous and increasingly suicidal, and after those side effects went, I didn’t notice any improvement in my feelings compared to before I took them. I was just lucky I had a good friend supporting me.

Having said that, my depression is closely related to my life and situation, rather than chemical deificiencies, so its something that pills wont help much.

Besides, I don’t believe in any medicine that lists “liver failure” as a “possible unwanted side effect” :)

Re: Girth Brooks:

Originally posted by Tex3
When you got off celexa, did you go cold turkey or gradually reduce the dosage?

Dang, sorry it took so long to answer. I forgot I had contibuted to this thread.

Hmmm…getting off Celexa. I have summers off, being a school worker. I decided to go cold turkey at the beginning of summer thinking I could get through it and not have to deal with withdrawels at work. I got through about 2 days and then the brain shocks and massive dizziness set in. Went 4 days like that and gave in. I decided I needed to go off gradually so I cut back to 1/2 a dose. I continued that for about 10 months. I got pissed off and quit altogether after I started bodybuilding and doing PE. I found out what a testosterone killer it was. The brain shocks set in for about a month. It was murder but I made it through. It’s been 3 months off now and I still get one once in a while. But man, do I ever feel better! I lost some weight within the first month and have basically whittled down the fat with just a pot gut holding on and my muscles are gaining faster. My erections are better and I am feeling like myself again.

Being on drugs is better than killing yourself. Being off drugs is better than being on drugs. I think about the times I have been drunk. I told myself, “this is a nice place to visit but I sure wouldn’t want to be like this all the time!” That drunk guy was sorta me, but part of me was left out, numbed by the chemicals. That’s the way I felt on Celexa. At first it was fun, but got old, real old!

I’ve been on prozac, which isn’t a SSRI. BUT, I’ve noticed that the best erection I can achieve on my own is the 90% variety, and even it will start to go away if I’m not still playing with it. I’m not to happy with the situation, even if the effects go away when I stop taking it. I don’t like the idea of the will not working right. I’m hoping to change to welbuterin, or getting off the crap altogether. I like the welbutrin, but it’s MUCH more expensive than prozac.

Similar Threads 
ThreadStarterForumRepliesLast Post
Anti depressantsAudaciaMale Supplements6808-17-2010 01:54 AM
Anti depressants + Supplements?njdlf4111Male Supplements1006-07-2007 07:52 AM

All times are GMT. The time now is 06:29 AM.